# SDR MWEA040222

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N919ME
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 777 hours, 446 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pcdu
- Part number: 800027119
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES WERE STARTED AND AUXILIARY POWER UNIT WAS SHUT DOWN BOTH GENERATORS CAME OFF LINE.  REMOVED AND REPLACED LEFT AND RIGHT POWER CONVERSION AND DISTRIBUTION UNIT.
